# SDR 04FDEA00557

- Difficulty date: March 3, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DAMAGE AT BS 433 BETWEEN STR 20 AND 21 R/T.  *S/D*  REPAIRED IAW FED EX EA 7-5330-70631.
